MathSciNet Relay Station
MathSciNet bibliographic data
MR2269255 (2007k:37061) 37F35 (28A78 30D35 37C45 37F10)
Kotus, Janina; Urbański, Mariusz Geometry and dynamics of some meromorphic functions. Math. Nachr. 279 (2006), no. 13-14, 1565–1584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement